# SDR DALA2018062604217

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 4,449 hours, 1,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BROKEN.  REPLACED THE EXIT SIGN, OPS CHECKED NORMAL.
